EconPapers    
Economics at your fingertips  
 

Optimal Money Growth in A Limited Particpation Model with Heterogenous Agents

Erdem Basci and Ismail Saglam

Working Papers from Department of Economics, Bilkent University

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal money growth in a limited participation model with heterogeneous agents (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bil:wpaper:0004

Access Statistics for this paper

More papers in Working Papers from Department of Economics, Bilkent University Contact information at EDIRC.
Bibliographic data for series maintained by C Pakel ().

 
Page updated 2025-04-03
Handle: RePEc:bil:wpaper:0004